Research Repository

Stationary and Nonstationary Behaviour of the Term Structure: A Nonparametric Characterization

Bowsher, Clive G and Meeks, Roland (2013) 'Stationary and Nonstationary Behaviour of the Term Structure: A Nonparametric Characterization.' Applied Mathematical Finance, 20 (2). 137 - 166. ISSN 1350-486X

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
Depositing User: Jim Jamieson
Date Deposited: 07 Mar 2013 11:31
Last Modified: 16 Nov 2018 00:15
URI: http://repository.essex.ac.uk/id/eprint/5765

Actions (login required)

View Item View Item